Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2018 | Journal Article | IST-REx-ID: 409   OA
On the number of non-hexagons in a planar tiling
A. Akopyan, Comptes Rendus Mathematique 356 (2018) 412–414.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106   OA
Long geodesics on convex surfaces
A. Akopyan, A. Petrunin, Mathematical Intelligencer 40 (2018) 26–31.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Smallest enclosing spheres and Chernoff points in Bregman geometry
H. Edelsbrunner, Z. Virk, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75   OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed